On time regularity of stochastic evolution equations with monotone coefficients

Breit D, Hofmanová M (2015)
Comptes Rendus Mathematique 354(1): 33-37.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 304.31 KB
Autor*in
Breit, Dominic; Hofmanová, MartinaUniBi
Erscheinungsjahr
2015
Zeitschriftentitel
Comptes Rendus Mathematique
Band
354
Ausgabe
1
Seite(n)
33-37
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/2933233

Zitieren

Breit D, Hofmanová M. On time regularity of stochastic evolution equations with monotone coefficients. Comptes Rendus Mathematique. 2015;354(1):33-37.
Breit, D., & Hofmanová, M. (2015). On time regularity of stochastic evolution equations with monotone coefficients. Comptes Rendus Mathematique, 354(1), 33-37. doi:10.1016/j.crma.2015.09.031
Breit, D., and Hofmanová, M. (2015). On time regularity of stochastic evolution equations with monotone coefficients. Comptes Rendus Mathematique 354, 33-37.
Breit, D., & Hofmanová, M., 2015. On time regularity of stochastic evolution equations with monotone coefficients. Comptes Rendus Mathematique, 354(1), p 33-37.
D. Breit and M. Hofmanová, “On time regularity of stochastic evolution equations with monotone coefficients”, Comptes Rendus Mathematique, vol. 354, 2015, pp. 33-37.
Breit, D., Hofmanová, M.: On time regularity of stochastic evolution equations with monotone coefficients. Comptes Rendus Mathematique. 354, 33-37 (2015).
Breit, Dominic, and Hofmanová, Martina. “On time regularity of stochastic evolution equations with monotone coefficients”. Comptes Rendus Mathematique 354.1 (2015): 33-37.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-25T06:50:58Z
MD5 Prüfsumme
073ab390c0d3add00f5341b6fa423b06

Link(s) zu Volltext(en)
Access Level
Restricted Closed Access
Externes Material:
Bestätigungsschreiben

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar